Bruise in warfarin patient after 1 week

Bruise in warfarin patient after 1 week

C008/5756 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 2.0MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Bruise (haematoma) forming an open wound on the shin in an 81 year old female patient, one week after a blunt trauma (injury). This bruising (bleeding) was exacerbated because the patient was on warfarin, an anticoagulant drug which prevents blood clotting. (see images 1 and 3 showing bruise after the injury and 2 weeks later).

Release details: Model release available. Property release not available.

Keywords: 81 year old, anti-coagulant, anticoagulant drug, bleeding, blunt trauma, bruise, bruising, condition, diagnosis, disease, disorder, elderly, female, geriatric patient, haematoma, healing, healthcare, image series, injury, medical, open wound, photo sequence, prevent blood clotting, shin, side effect, treat, treated, treatment, warfarin, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.